Stéphane SEURET

  • Fiche
  • Publications

Nom:
SEURET
Prénom:
Stéphane
Site: UPEC
Bureau: P3 428
Téléphone: +33 1 45 17 65 76
Situation:
Statut:
Équipe de recherche:
Courriel:
seuret@u-pec.fr
Page personnelle:
 
  • Measures, annuli and dimensions
    auteur
    Zoltán Buczolich, Stéphane Seuret
    Mathematische Zeitschrift 303 (2023) 79  
  • Multifractal analysis of sums of random pulses
    auteur
    Guillaume Saës, Stéphane Seuret
    Mathematical Proceedings of the Cambridge Philosophical Society 175 (2023) 569-593  
  • The Frisch-Parisi conjecture II: Besov spaces in multifractal environment, and a full solution
    auteur
    Julien Barral, Stéphane Seuret
    Journal de Mathématiques Pures et Appliquées 175 (2023) 281-329  
  • The Frisch-Parisi conjecture I: Prescribed multifractal behavior, and a partial solution
    auteur
    Julien Barral, Stéphane Seuret
    Journal de Mathématiques Pures et Appliquées 175 (2023) 76-108  
  • A Survey on Prescription of Multifractal Behavior
    auteur
    Stéphane Seuret
    76 (2021) 47-70  
  • Sojourn time dimensions of fractional Brownian motion
    auteur
    Ivan Nourdin, Giovanni Peccati, Stéphane Seuret
    Bernoulli (2020)   
  • A multivariate multifractal analysis of lacunary wavelet series
    auteur
    Stéphane Jaffard, Stéphane Seuret, Herwig Wendt, Patrice Abry, Roberto Leonarduzzi
    (2019)   
  • Inhomogeneous random coverings of topological Markov shifts
    auteur
    Stéphane Seuret
    Mathematical Proceedings of the Cambridge Philosophical Society 165 (2018) 341-357  
  • Ultrasonic characterization and multiscale analysis for the evaluation of dental implant stability: a sensitivity study Biomedical Signal Processing and Control 42 (2018) 37-44
    auteur
    I Scala, G. Rosi, V.-H Nguyen, R Vayron, G Haiat, S Seuret, S Jaffard, S Naili
    Biomedical Signal Processing and Control (2018)   
  • ASSESSING CROSS-DEPENDENCIES USING BIVARIATE MULTIFRACTAL ANALYSIS
    auteur
    Herwig Wendt, R Leonarduzzi, Patrice Abry, Stéphane G. Roux, Stéphane Jaffard, Stéphane Seuret
    (2018)   
  • Evaluation of dental implant stability using ultrasonic characterization and multifractal analysis
    auteur
    I Scala, Giuseppe Rosi, Vu-Hieu Nguyen, Salah Naïli, Romain Vayron, Guillaume Haiat, Stéphane Seuret, Stéphane Jaffard
    (2017)   
  • RANDOM SPARSE SAMPLING IN A GIBBS WEIGHTED TREE
    auteur
    Julien Barral, Stephane Seuret
    Journal of the Institute of Mathematics of Jussieu (2017)   
  • MULTIFRACTAL ANALYSIS FOR THE OCCUPATION MEASURE OF STABLE-LIKE PROCESSES
    auteur
    Stéphane Seuret, Xiaochuan Yang
    (2016)   
  • Caractérisation de la Réponse Ultrasonore d'Implant Dentaire : Simulation Numérique et Analyse des Signaux
    auteur
    G Rosi, I Scala, V.H. Nguyen, Salah Naili, R Vayron, G Haiat, H Yahia, S Seuret, S Jaffard
    (2016)   
  • Numerical simulations and multifractal signal processing used in ultrasonic characterization of bone-implant interface in case of dental implants
    auteur
    Giuseppe Rosi, I Scala, Vu-Hieu Nguyen, Salah Naïli, Romain Vayron, Guillaume Haiat, Hussein Yahia, Stéphane Seuret, Stéphane Jaffard
    (2016)   
  • Hardy-Littlewood series and even continued fractions
    auteur
    Tanguy Rivoal, Stéphane Seuret
    Journal d'analyse mathématique 125 (2015) 175-225  
  • Dimensions of some fractals defined via the semigroup generated by 2 and 3
    auteur
    Yuval Peres, Joerg Schmeling, Stéphane Seuret, Boris Solomyak
    Israel Journal of Mathematics 199 (2014) 687-709  
  • Measures and functions with prescribed homogeneous multifractal spectrum
    auteur
    Zoltán Buczolich, Stéphane Seuret
    (2013)   
  • Local behavior of traces of Besov functions: Prevalent results
    auteur
    Jean-Marie Aubry, Delphine Maman, Stéphane Seuret
    Journal of Functional Analysis 264 (2013) 631-660  
  • Multifractal Analysis of functions on the Heisenberg Group
    auteur
    Stephane Seuret, François Vigneron
    (2013)   
  • Local Multifractal Analysis
    auteur
    Julien Barral, Arnaud Durand, Stéphane Jaffard, Stéphane Seuret
    (2012)   
  • Diophantine approximation by orbits of Markov maps
    auteur
    Lingmin Liao, Stephane Seuret
    (2011)   
  • Holder spectrum of functions monotone in several variables
    auteur
    Stephane Seuret, Zoltán Buczolich
    Journal of Mathematical Analysis and Applications 382 (2011) 110-126  
  • Holder regularity of $\mu$-similar functions
    auteur
    Stephane Seuret, Moez Ben Abid
    Constructive Approximation 31 (2010) 69--93  
  • Recent developments in Fractals and related Fields
    auteur
    Stephane Seuret, Julien Barral
    (2010) 419  
  • A PURE JUMP MARKOV PROCESS WITH A RANDOM SINGULARITY SPECTRUM
    auteur
    Julien Barral, Nicolas Fournier, Stephane Jaffard, Stephane Seuret
    Annals of Probability 38 (2010) 1924--1946  
  • Typical Borel measures on $[0,1]d$ satisfy a multifractal formalism
    auteur
    Zoltán Buczolich, Stéphane Seuret
    Nonlinearity 23 (2010) 2905-2918  
  • On multifractality and time subordination for continuous functions
    auteur
    Stephane Seuret
    Advances in Mathematics 220 (2009) 936-963  
  • Ubiquity and large intersections properties under digit frequencies constraints
    auteur
    Julien Barral, Stephane Seuret
    Mathematical Proceedings of the Cambridge Philosophical Society 145 (2008) 527--548  
  • Renewal of singularity sets of statistically self-similar measures
    auteur
    Julien Barral, Stephane Seuret
    (2005)   
Laboratoire d'Analyse et de Mathématiques Appliquées

Université Paris-Est - Créteil Val-de-Marne

61 avenue du Général de Gaulle
Bâtiment P
94010 Créteil